I have been told by a well respected hepatologist that I have NASH, but I can not get my doctors to agree that the symptoms I have now got are related to my liver, and they are wasting time looking for other causes like my stomach and I need to get on with treatment for my liver if it is that. I can not return to my hepatologist who diagnosed me as I do not have insurance, he did write to my PCD with his findings but she does not seem to think my symptoms can be attributed to NASH. Could those here who suffer from liver disease take a look and comment, thank you.
LFT have been elevated since 1993 ALT100 AST80.
CT and US in 1993 suggested fatty liver.
2 scans done 2009 suggest fatty liver and NASH.
All bloods have been normal hep, willsons, celtics you name them I had them done. Not diabetic.
Since 1993 I noticed what I thought to be fluid around my stomach area, this would come and go but it would last a few days to months then I would pee a lot and it would vanish.
Since June this year I have started to get nausea on a daily basis not eating much at all, or drinking fluids. I also get indigestion but no pain to talk of.
Since June I lost 10kg.
I bleed more easily than I used to although all bloods come back as normal including clotting and platelets.
Today I have noticed that my stomach feels swollen I have not eaten more but have had a bit more fluid to drink over the last few days.
Now can anyone relate to this that has liver disease, when my stomach is swollen, fluid? my nausea vanishes just like that, I had been nauseous for weeks then my stomach swells and hey presto, no nausea.
How do I convince my doctor that my liver could be causing this, I feel that if I don't I will miss out on treatment or/and getting on a transplant list in time.
Thank you, Ian
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?